# SDR SWAA2013083019711

- Difficulty date: August 26, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 34,985 hours, 23,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7971637
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT SIGN FELL OFF AT ROW 1.  REINSTALLED SIGN IAW SIP.
